| Model Number |
1804350-18 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily tortuous lesion in the right coronary artery (rca).A guide wire was advanced and intravascular ultrasound (ivus) performed before the 3.5x18 mm xience skypoint stent delivery system (sds) was attempted to be advanced for direct stenting.The sds could not cross the tortuosity.There was resistance with the lesion during removal.Another unspecified device also could not cross so the procedure was discontinued.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.